MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568421210A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 2nd august, 2024 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, the spring arm was broken.The designated complaint unit employee confirmed based on photographic evidence the connection of extension arm with spring arm was torn and arm detached.There was no injury reported, however, we decided to report the issue in abundance of caution as parts falling off into sterile field or during procedure may cause contamination or serious injury in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ard568421210a corrected d4 catalog # blank previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name powerled corrected d1 brand name powerled tm getinge became aware of an issue with one of surgical lights - powerled.As it was stated, the spring arm was broken.The designated complaint unit employee confirmed based on photographic evidence the connection of extension arm with spring arm was torn and arm detached.There was no injury reported, however, we decided to report the issue in abundance of caution as parts falling off into sterile field or during procedure may cause contamination or serious injury in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter expert at the manufacturer.As they stated: it was reported a total breakage detected on the front pivot of the spring arm 567910901 sn (b)(6) manufactured in 2015.The fracture was located at the edge of the weld joint on one of the two connecting lugs.This spring arm is the latest version of design with bigger thickness of the tube hence with a better mechanical resistance.This fracture is probably due to repeated or excessive mechanical stresses generated during handling.A big shock with another device could also be the cause of breakage.This is a misuse in any case.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19917761
Report Number9710055-2024-00464
Device Sequence Number8095098
Product Code FSY
UDI-Device Identifier03700712403874
UDI-Public(01)03700712403874
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568421210A
Device Catalogue NumberARD568421210A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown